# SDR CA190306009

- Difficulty date: March 4, 2019
- Submitted: August 14, 2020
- Operation: Air carrier
- Make and model: Agusta AW139
- Aircraft time: 4,096 hours
- Engine: Pwc PT6C67C
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Part number: 3G7610V00532
- Condition: Seized
- Location: Engine Power
- Part time: 4,182 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DEFECT: #1 ENGINE POWER CONTROL CABLE SEIZED. CORRECTIVE ACTION: #1 ENGINE POWER CONTROL CABLE REMOVED IAW 39-A-76-11-02-00A-720A-A NUMBER 1 POWER CONTROL CABLE-INSTALL PROCEDURE. ADJUSTMENT CARRIED OUT SATISFACTORY IAW 39-A-76-11-00-00A-271A-A POWER CONTROL INSTALLATION - ADJUST. 2. ICC C/O SATISFACTORY FOR INSTALLATION SENSE OF MOVEMENT AND CORRECT RIGGING. (TC# 20190306009)
